Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 54, Number 2

All articles in this issue are freely accessible.

Introduction to the Nash issue
Susan Friedlander.
Bull. Amer. Math. Soc. 54 (2017), 171-172
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Geometric, algebraic, and analytic descendants of Nash isometric embedding theorems
Misha Gromov.
Bull. Amer. Math. Soc. 54 (2017), 173-245
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
High dimensionality and h-principle in PDE
Camillo De Lellis and László Székelyhidi Jr..
Bull. Amer. Math. Soc. 54 (2017), 247-282
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
On Nash’s unique contribution to analysis in just three of his papers
Sergiu Klainerman.
Bull. Amer. Math. Soc. 54 (2017), 283-305
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Nash’s work in algebraic geometry
János Kollár.
Bull. Amer. Math. Soc. 54 (2017), 307-324
Abstract, references and article information
Full-text PDF Free Access     Request Permissions

Mathematical Perspectives

Selections Reprinted from "Mathematical Reviews"
Bull. Amer. Math. Soc. 54 (2017), 325-331
Review Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Optimal stochastic control, stochastic target problems, and backward SDE, by N. Touzi.
Reviewer: Jaime San Martín
Bull. Amer. Math. Soc. 54 (2017), 333-339
Review information
Full-text PDF Free Access
Asymptotic geometric analysis, Part I, by Shiri Artstein-Avidan, Apostolos Giannopoulos and Vitali D. Milman.
Reviewer: Gideon Schechtman
Bull. Amer. Math. Soc. 54 (2017), 341-345
Review information
Full-text PDF Free Access
Random operators: disorder effects on quantum spectra and dynamics, by Michael Aizenman and Simone Warzel.
Reviewer: Günter Stolz
Bull. Amer. Math. Soc. 54 (2017), 347-353
Review information
Full-text PDF Free Access